Research interests

  • PDE
  • nonlinear elasticity theory
  • minimizing cones

Publications

  • P. Lewintan:  On α-minimizing hypercones, Rend. Sem. Mat. Univ. Padova (2019, to appear)
  • F. Bozorgnia, P. Lewintan: Decay estimate for the solution of the evolutionary damped p-Laplace equation, preprint: arXiv:1905.03597 [math.AP]
  • S. Eberle, P. Lewintan: Ein Vorschlag zur konsistenten Einführung der Ableitung mit der Zoom-in-Methode. Math. Semesterber. 66 (2019), no. 2, 203–217. pdf, doi: 10.1007/s00591-019-00250-7
  • P. Lewintan: Geometric Calculus of the Gauss Map. Adv. Appl. Clifford Algebras 27 (2017), no. 1, 503–521. pdf, doi: 10.1007/s00006-016-0727-1
  • P. Lewintan: On Bernstein-type theorems. In: J. van der Veken et al. (eds.), Pure and Applied Differential Geometry - PADGE 2012, In memory of Franki Dillen. Shaker Verlag, 2013, 168–174. pdf
  • P. Lewintan: The ”Wrong Minimal Surface Equation” does not have the Bernstein property. Analysis 31 (2011), no. 4, 299–303. pdf, doi:  10.1524/anly.2011.1137

Poster

  • P. Lewintan: Geometric Calculus of the Gauss Map, May 2019, Poster

 

Dr. rer. nat. Peter Lewintan

Tel. +49(0)201/183-6236

peter.lewintan(at)uni-due.de

Room WSC-S-4.11

Foto-lew

Contact

Universität Duisburg-Essen
Fakultät für Mathematik
Mathematik-Carrée
Thea-Leymann-Straße 9
45127 Essen

Office hours

by appointment only